MathSciNet Relay Station
MathSciNet bibliographic data
MR1157291 42B20 (30G35 47B35 47G10)
Li, Chun; McIntosh, Alan; Semmes, Stephen Convolution singular integrals on Lipschitz surfaces. J. Amer. Math. Soc. 5 (1992), no. 3, 455–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement